Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Marcel Riesz theorem on conjugate functions


Author: Frank Forelli
Journal: Trans. Amer. Math. Soc. 106 (1963), 369-390
MSC: Primary 42.00
DOI: https://doi.org/10.1090/S0002-9947-1963-0147827-3
MathSciNet review: 0147827
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Achieser, Theory of approximation, Frederick Ungar, New York, 1956. MR 0095369 (20:1872)
  • [2] K. I. Babenko, On conjugate functions, Dokl. Akad. Nauk SSSR 62 (1948), 157-160 Ru ssian) MR 0027093 (10:249b)
  • [3] A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-255. MR 0027954 (10:381e)
  • [4] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), 396-414. MR 1501880
  • [5] T. M. Flett, Some theorems on odd and even functions, Proc. London Math. Soc. (3) 8 1958), 135-148. MR 0113092 (22:3933)
  • [6] V. F. Gapoškin, A generalization of a theorem of M. Riesz on conjugate functions, Mat. Sb. (N.S.) 46 (88) (1958), 359-372. (Russian) MR 0099561 (20:6000)
  • [7] G. H. Hardy and J. E. Littlewood, Some more theorems concerning Fourier series and Fourier power series, Duke J. Math. 2 (1936), 354-382. MR 1545928
  • [8] H. Helson and G. Szegö, A problem in prediction theory, Ann. Mat. Pura Appl. 51 (1960), 107-138. MR 0121608 (22:12343)
  • [9] I. I. Hirschman, The decomposition of Walsh and Fourier series, Mem. Amer. Math. Soc. 15 (1955), 65. MR 0072269 (17:257e)
  • [10] K. de Leeuw and W. Rudin, Extreme points and extermum problems in $ {H_1}$, Pacific J. Math. 8 (1958), 467-485. MR 0098981 (20:5426)
  • [11] M. Riesz, Sur les fonctions conjuguées, Math. Z. 27 (1928), 218-244. MR 1544909
  • [12] E. M. Stein, Interpolation of linear operators, Trans. Amer. Math. Soc. 83 (1956), 482-492. MR 0082586 (18:575d)
  • [13] H. Widom, Singular integral equations in $ {L^p}$, Trans. Amer. Math. Soc. 97 (1960), 131-160. MR 0119064 (22:9830)
  • [14] A. Zygmund, Trigonometric series, Vol. I, Cambridge Univ. Press, Cambridge, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0147827-3
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society